Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 55, NWS Dodge City, KS

May 30, 20236 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2023, 8:25 PM CDT for 6 counties in Kansas. It was in force for 50 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2023, 8:25 PM CDT (01:25 UTC)
Expired
May 30, 2023, 9:15 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Gray County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 84 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:26 PM CDTTSTM WND GST 702 E Scott City, KSREPORTED 55 TO 70 MPH WINDS.
May 30, 8:26 PM CDTHAIL 12 E Scott City, KS
May 30, 8:30 PM CDTTSTM WND GST 671 Ssw Grigston, KSMESONET STATION DW2812 SCOTT CITY.
May 30, 8:32 PM CDTTSTM WND DMG2 S Amy, KSNUMEROUS 4 INCH TREE LIMBS DOWNED.
May 30, 8:32 PM CDTTSTM WND GST 702 S Amy, KSSPOTTER REPORTED ABOUT 200 YDS VISIBILITY IN BLOWING DIRT.
May 30, 9:03 PM CDTTSTM WND GST 643 Nw Pierceville, KSASOS STATION KGCK GARDEN CITY.
May 30, 9:08 PM CDTTSTM WND GST 73Garden City, KSFROM KAKE.
May 30, 9:15 PM CDTTSTM WND GST 691 Ene Garden City, KSMESONET STATION KS010 US-50 @ K-156 BRIDGE GARDEN CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 5:22 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1174 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS53 KDDC 310125
SVRDDC
KSC055-069-083-101-135-171-310215-
/O.NEW.KDDC.SV.W.0055.230531T0125Z-230531T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
825 PM CDT Tue May 30 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Finney County in southwestern Kansas...
  Eastern Scott County in west central Kansas...
  Southwestern Ness County in west central Kansas...
  Northwestern Hodgeman County in southwestern Kansas...
  Lane County in west central Kansas...
  Northwestern Gray County in southwestern Kansas...

* Until 915 PM CDT.

* At 825 PM CDT, severe thunderstorms were located along a line
  extending from near Pendennis to near Manning to near Holcomb,
  moving southeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Holcomb around 840 PM CDT.
  Garden City around 845 PM CDT.

Other locations in the path of these severe thunderstorms include
Amy, Alamota, Beeler and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10025 3836 9998 3806 10042 3774 10092
      3804 10110 3806 10110 3862 10081 3870 10049
TIME...MOT...LOC 0125Z 336DEG 19KT 3867 10035 3856 10078 3806 10105 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JJOHNSON
1 follow-up statement
982 
WWUS53 KDDC 310132
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
832 PM CDT Tue May 30 2023

KSC055-069-083-101-135-171-310215-
/O.CON.KDDC.SV.W.0055.000000T0000Z-230531T0215Z/
Finney KS-Scott KS-Ness KS-Hodgeman KS-Lane KS-Gray KS-
832 PM CDT Tue May 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR FINNEY...EASTERN SCOTT...SOUTHWESTERN NESS...NORTHWESTERN
HODGEMAN...LANE AND NORTHWESTERN GRAY COUNTIES...

At 832 PM CDT, severe thunderstorms were located along a line
extending from near Pendennis to 9 miles south of Amy to near
Holcomb, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Holcomb around 840 PM CDT.
  Garden City around 845 PM CDT.

Other locations in the path of these severe thunderstorms include
Alamota, Plymell and Beeler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10025 3836 9998 3806 10042 3774 10092
      3804 10110 3806 10110 3862 10081 3870 10049
TIME...MOT...LOC 0132Z 336DEG 34KT 3866 10039 3834 10067 3806 10104 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:20 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 30, 6:20 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
620 PM CDT Tue May 30 2023

...Updated Mesoscale Discussion...

.MESOSCALE DISCUSSION...
Issued at 618 PM CDT Tue May 30 2023

.Key Message...

A severe thunderstorm watch is in effect until 11 pm CDT along and
west of a Hays to Ness City to Kalvesta to Cimarron and Meade.

Slow moving strong to severe thunderstorms continue across Trego
and portions of Ellis counties through sunset. Mainly heavy
rainfall, hail up to one inch and frequent lightning can be
expected from these storms early this evening. Another area of
strong to severe thunderstorms will be located west of a Garden
City to Liberal line between 7 and 11 pm. Strong to severe
thunderstorms will move east out of eastern Colorado and across
southwest Kansas between 7 p and 11 pm. Wind gusts in excess of
70 mph, 1 to 2 inch hail along with occasional heavy rainfall will
be possible from these storms, especially near the Colorado
border.

.Technical Discussion...

Ongoing thunderstorms continue across north central Kansas through
sunset. These will be slow moving storms given the weak steering
flow which will produce heavy rainfall along with hail and
frequent lightning. The second and more significant area of
interest will be thunderstorms that were just starting to move
into portions of far western Kansas as of 6pm CDT. These storms
will be moving in to a more unstable and moist air mass which
would support ongoing convection and possible strengthening over
the next few hours. Effective shear of 20 to 25 knots now observed
from SPC MESOanalysis and dcape values between 1000 and 1500 over
western kansas. Large hail and strong damaging winds still looks
possible as these storms move across far southwest kansas early
tonight. Heavy rainfall may also be an issue given the weak flow
aloft and mid level instability.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 110 PM CDT Tue May 30 2023

Strong damaging winds possible this Tuesday evening across
portions of southwest Kansas.

The near term models show overall agreement regarding the
development of afternoon convection along a surface boundary
stretching from southeast Colorado into northwest Kansas,
coinciding with the approach of an upper level disturbance from
the west. As noted in the SPC day one outlook, the storms that do
form are likely to be high-based and exhibit potential for upscale
organization as they progress eastward late in the day and early
tonight. This supports strong damaging winds this evening from
these storms along with heavy rainfall and hail. Confidence is
further increase for the strong damaging winds early tonight given
that at 18z am already noticing 1400 dcape on the SPC
MesoAnalysis page. Taking this into account the latest the
latest updated to the SPC severe weather outlook for today
looks good with introducing an enhance risk for severe
thunderstorms west of highway 83 with the main threat being strong
damaging winds in excess of 75 mph. After 03z the threat of
severe weather should decrease given the expected diurnal cooling
and the more stable environment these storms will be moving into.

On Wednesday any lingering early morning precipitation coming to
an end and this should allow the atmosphere to recover before our
next upper wave emerges from New Mexico and moves into eastern
Colorado. There will be a slight chance for isolated to scattered
afternoon convection but based on the latest High-Resolution
Ensemble Forecast (HREF), the highest probability of convection
will be concentrated in extreme southwest Kansas as the next
upper-level trough approaches. Once again, there is the potential
for strong gusty winds, hail, and heavy rainfall from the
strongest storms, particularly late Wednesday into Wednesday
night. Consequently, localized flash flooding may occur in a few
locations in extreme southwest Kansas due to the heavy rainfall
during this period.

.LONG TERM...(Thursday through Tuesday)
Issued at 110 PM CDT Tue May 30 2023

Ongoing daily rainfall chances can be expected in the later periods.

The ECMWF and GEFS ensembles remain consistent with yesterday's
model runs, depicting multiple upper waves within a moist
southwesterly flow moving across the Western High Plains late in
the week. Simultaneously, an upper level trough positioned over
the western Great Lakes will gradually progress westward toward
the Northern Plains. Each of these upper waves presents an
opportunity for thunderstorm development across southwest Kansas
on Thursday and Friday. Given the forecasted high precipitable
water levels across western Kansas and the weak flow aloft, heavy
rainfall is expected from these storms on both days. Furthermore,
these storms may also generate gusty winds and hail, particularly
in the early evening hours.

As we transition into the weekend, the upper level high is
projected to briefly linger over the northern plains. This
placement will result in an 500mb deformation zone either over or
near southwest Kansas which will maintain the potential for
convection each day. However, details regarding the precise
location of this deformation zone (enhanced precipitation chances)
are uncertain at this point. Based on recent trends in the
ensembles and 24-hour Quantitative Precipitation Forecast (QPF)
clusters suggest a greater likelihood of ongoing daily convection
in extreme southwest Kansas compared to north central Kansas. This
multiple day of rainfall west of Garden City to Liberal line in
the extended periods will result in an increased risk of local
water related issues. It would not be surprising if the Weather
Prediction Center (WPC) indicates an increased risk of excessive
rainfall for portions of extreme southwest Kansas later in the
week or over the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 555 PM CDT Tue May 30 2023

Storms have already formed across the Interstate 70 corridor. The very
near term concern is KHYS being impacted by +TSRA. This threat will
continue for the next few hours. Elsewhere, have the highest confidence
that KGCK and KLBL to be impacted by - to + TSRA mid to late evening.
The main impact will be severe outflow winds from the storms. Will
continue to monitor the situation as overall flow is weak. The storms
may weaken in intensity all together as they approach these two terminals.
Storms may struggle to make it all the way east to KDDC. Again, will
amend any watch the TAFs as the event unfolds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  83  60  77 /  40  30  60  60
GCK  59  83  59  76 /  50  30  60  50
EHA  57  81  57  75 /  60  30  60  60
LBL  60  81  59  75 /  50  40  60  60
HYS  60  88  62  79 /  40  20  50  70
P28  63  86  64  80 /  20  20  30  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...Burgert
SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Sugden
Hazardous weather outlook, May 30, 2:48 AM CDT, 17 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
248 AM CDT Tue May 30 2023

KSZ030-031-043>046-061>066-074>081-084>090-310800-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
248 AM CDT Tue May 30 2023 /148 AM MDT Tue May 30 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and tonight

Severe weather and heavy rain are possible between the Colorado
border and the US 83 corridor late this afternoon and tonight
between 4-10 pm. Main threats will be downburst winds greater than
60 mph and localized heavy rainfall which could lead to flash
flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe weather and heavy rain are possible pretty much every day
during the day two through seven period. Wednesday will have
severe weather chances again from the Colorado border to the US 83
corridor in the evening with large hail, gusty winds, and heavy
rain all possible. A stronger storm system on Friday will need to
be watched closely as severe weather with tornado potential could
be possible from southwest Kansas through the Texas panhandle.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for areas west of the US 83
corridor after 4pm today.

In the hours before

Special weather statement, May 30, 6:48 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Dodge City KS
548 PM MDT Tue May 30 2023

KSZ061-310015-
Hamilton KS-
548 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of northern Hamilton
County through 615 PM MDT...

At 548 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Coolidge, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Hamilton
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern Kansas.

&&

LAT...LON 3826 10204 3826 10155 3825 10154 3821 10154
      3804 10204
TIME...MOT...LOC 2348Z 240DEG 22KT 3821 10195

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, May 30, 6:59 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Dodge City KS
659 PM CDT Tue May 30 2023

KSZ030-310030-
Trego KS-
659 PM CDT Tue May 30 2023

...A strong thunderstorm will impact portions of western Trego County
through 730 PM CDT...

At 659 PM CDT, Doppler radar was tracking a strong thunderstorm near
Voda, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Trego Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.

&&

LAT...LON 3913 9974 3875 9990 3883 10015 3913 10015
TIME...MOT...LOC 2359Z 316DEG 10KT 3895 10000

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JJOHNSON
Special weather statement, May 30, 7:15 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
615 PM MDT Tue May 30 2023

KSZ061-310100-
Hamilton KS-
615 PM MDT Tue May 30 2023

...A strong thunderstorm will impact portions of Hamilton County
through 700 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Coolidge, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Coolidge around 635 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern Kansas.

&&

LAT...LON 3813 10205 3826 10203 3826 10156 3800 10156
      3774 10201 3774 10204
TIME...MOT...LOC 0015Z 227DEG 29KT 3790 10209

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, May 30, 7:26 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Dodge City KS
726 PM CDT Tue May 30 2023

KSZ030-031-310115-
Trego KS-Ellis KS-
726 PM CDT Tue May 30 2023

...A strong thunderstorm will impact portions of Trego and
northwestern Ellis Counties through 815 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm near
Riga, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Ellis around 735 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and west central Kansas.

&&

LAT...LON 3883 9936 3880 10015 3913 10015 3913 9939
TIME...MOT...LOC 0025Z 248DEG 12KT 3897 9962

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JJOHNSON
Special weather statement, May 30, 7:54 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
754 PM CDT Tue May 30 2023

KSZ061-074-084-310130-
Stanton KS-Hamilton KS-Morton KS-
754 PM CDT Tue May 30 2023

...Strong thunderstorms will impact portions of western Hamilton,
Morton and western Stanton Counties through 830 PM CDT/730 PM MDT/...

At 754 PM CDT/654 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 16 miles south of Holly to
near The Saunders Elevator to 9 miles southeast of Campo. Movement
was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  The Saunders Elevator around 805 PM CDT.

Other locations in the path of these storms include Manter, Johnson
City and Syracuse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3741 10204 3801 10205 3816 10174 3700 10174
      3700 10204
TIME...MOT...LOC 0054Z 248DEG 25KT 3781 10213 3742 10211 3701 10245

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, May 30, 8:15 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
815 PM CDT Tue May 30 2023

KSZ043-044-063-077-310145-
Gray KS-Finney KS-Lane KS-Scott KS-
815 PM CDT Tue May 30 2023

...Strong thunderstorms will impact portions of Finney, Scott, Lane
and northwestern Gray Counties through 845 PM CDT...

At 815 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Scott State Lake to 7
miles southeast of Shallow Water to near Deerfield. Movement was
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Holcomb around 820 PM CDT.
  Garden City around 830 PM CDT.

Other locations in the path of these storms include Plymell and
Shields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3870 10032 3799 10039 3776 10066 3775 10108
      3821 10111 3834 10097 3870 10102
TIME...MOT...LOC 0115Z 302DEG 27KT 3879 10071 3831 10079 3797 10108

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:15 PM CDTSpecial Weather StatementDDCHamilton45 min
May 30, 7:26 PM CDTSpecial Weather StatementDDCTrego49 min
May 30, 7:54 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton36 min
May 30, 8:02 PM CDTFlash Flood WarningDDCEllis, Trego4 hr
May 30, 8:10 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens50 min
May 30, 8:15 PM CDTSpecial Weather StatementDDCFinney, Lane, Scott30 min
May 30, 8:57 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Hodgeman, Lane, Ness33 min
May 30, 9:00 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens45 min
May 30, 9:03 PM CDTSpecial Weather StatementDDCEllis27 min
May 30, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Ford, Gray, Haskell, Hodgeman, Ness25 min
May 30, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Finney, Ford, Gray, Haskell, Meade and 1 more47 min
May 30, 9:46 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Ness, Pawnee44 min
May 30, 9:51 PM CDTSpecial Weather StatementDDCGrant, Stevens24 min
May 30, 10:27 PM CDTSpecial Weather StatementDDCClark, Haskell, Meade, Seward33 min
May 30, 10:29 PM CDTSpecial Weather StatementDDCEdwards, Ford, Pawnee, Rush31 min
May 30, 11:16 PM CDTSpecial Weather StatementDDCClark, Meade44 min
May 31, 3:43 PM CDTSpecial Weather StatementDDCMorton32 min
May 31, 4:12 PM CDTSpecial Weather StatementDDCStanton33 min
May 31, 4:42 PM CDTSpecial Weather StatementDDCStanton33 min
May 31, 4:55 PM CDTSpecial Weather StatementDDCMorton35 min
May 31, 5:05 PM CDTSpecial Weather StatementDDCHamilton25 min
May 31, 5:13 PM CDTSpecial Weather StatementDDCHamilton32 min
May 31, 5:21 PM CDTSpecial Weather StatementDDCKearny24 min
May 31, 5:28 PM CDTSpecial Weather StatementDDCMorton32 min
May 31, 5:42 PM CDTSpecial Weather StatementDDCHamilton33 min
May 31, 5:44 PM CDTSpecial Weather StatementDDCKearny31 min
May 31, 5:49 PM CDTSpecial Weather StatementDDCGrant, Stanton, Stevens26 min
May 31, 6:10 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Seward35 min
May 31, 6:12 PM CDTSpecial Weather StatementDDCKearny33 min
May 31, 6:32 PM CDTSpecial Weather StatementDDCHamilton, Haskell, Kearny28 min
May 31, 6:34 PM CDTSpecial Weather StatementDDCSeward26 min
May 31, 6:56 PM CDTSpecial Weather StatementDDCKearny34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.